CureZone   Log On   Join
Re: Which dosha is out of balance in someone with Adrenal Fatigue?
 
amber1921 Views: 3,354
Published: 8 years ago
 
This is a reply to # 2,048,909

Re: Which dosha is out of balance in someone with Adrenal Fatigue?


Thank you so much for explaining this!
I think I just found the last missing piece of a puzzle of what's wrong with me.
I read this and the light just went off in my head!!! Wow! I'm so happy right now because if you are right (and it looks like you know what you are talking about;)) then I think Im going to recover just fine

Here is why

Until last fall I didn't know I was in a burnout state because I looked very healthy physically and I was taking stimulants for ADHD which allowed me to function. I got off them and interpreted the resulting fatigue and sleepiness as Kapha imbalance. My yoga teacher actually agreed because it looked like I was lethargic and lazy. I went on a Kapha-reducing diet and did a lot of stimulating pranayama which backfired big time. My body started to go i n some kind of "hibernation" or something. I panicked, started taking stimulants again, they stopped working and I got extremely sick.
I went online, read about adrenal fatigue and nearly fell off my chair. I've been kind of obsessing on it ever since.

What puzzled me all this time is that why I didn't recover after stopping the stimulants the first time. It just didn't make any sense. I allowed ample time for it: over three months, and I was getting much worse not better

If it is indeed Vata imbalance then everything I was doing over that period of time was totally wrong... All that excess prana was detrimental to me at that point... And I was doing a lot of Kundalini yoga too... Wow...

I was almost sure about my kapha theory though...But would't it be hard even for a vedic doctor to figure it out?... Withdrawal from stimulants causes mental inertia, lack of interest, lethargy, slow heart rate, low blood pressure , sleepiness and weight gain. The only difference would be that it is also accompanied by irritability and anxiety as well...
Interesting thing, I'm going to think about it more...

Thanx again
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.328 sec, (1)